# SDR FDEA2019022640489

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 82,057 hours, 18,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLT HAD EMER PWR TEST FAIL LEVEL 2 ALERT  ATTEMPTED ANOTHER TEST NO DIFFERENCE.   PERFORMED RESET L EMERGENCY POWER REF FIM  24-24-00-2. OPS CHECK GOOD.
